American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[2] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[3] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[4] Soumya Das and Jyoti Sengupta. An Omega-result for Saito-Kurokawa lifts. Proc. Amer. Math. Soc. 142 (2014) 761-764.
Abstract, references, and article information   
View Article: PDF

[5] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[6] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[7] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[8] Jerome William Hoffman, Ling Long and Helena Verrill. On $\ell$-adic representations for a space of noncongruence cuspforms. Proc. Amer. Math. Soc. 140 (2012) 1569-1584. MR 2869141.
Abstract, references, and article information   
View Article: PDF

[9] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF

[10] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information   
View Article: PDF

[11] Bumkyu Cho and YoungJu Choie. Zagier duality for harmonic weak Maass forms of integral weight. Proc. Amer. Math. Soc. 139 (2011) 787-797. MR 2745632.
Abstract, references, and article information   
View Article: PDF

[12] Scott Ahlgren and Jeremy Rouse. Congruences for newforms and the index of the Hecke algebra. Proc. Amer. Math. Soc. 139 (2011) 1247-1261. MR 2748418.
Abstract, references, and article information   
View Article: PDF

[13] Christelle Vincent. Drinfeld modular forms modulo $\mathfrak{p}$. Proc. Amer. Math. Soc. 138 (2010) 4217-4229. MR 2680048.
Abstract, references, and article information   
View Article: PDF

[14] D. Choi. Poincaré series and the divisors of modular forms. Proc. Amer. Math. Soc. 138 (2010) 3393-3403. MR 2661540.
Abstract, references, and article information   
View Article: PDF

[15] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information   
View Article: PDF

[16] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF

[17] Winfried Kohnen and Jyoti Sengupta. Signs of Fourier coefficients of two cusp forms of different weights. Proc. Amer. Math. Soc. 137 (2009) 3563-3567. MR 2529861.
Abstract, references, and article information   
View Article: PDF

[18] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF

[19] Guangshi Lü. On sums involving coefficients of automorphic $L$-functions. Proc. Amer. Math. Soc. 137 (2009) 2879-2887. MR 2506445.
Abstract, references, and article information   
View Article: PDF

[20] Huixue Lao and Ayyadurai Sankaranarayanan. The average behavior of Fourier coefficients of cusp forms over sparse sequences. Proc. Amer. Math. Soc. 137 (2009) 2557-2565. MR 2497466.
Abstract, references, and article information   
View Article: PDF

[21] Guangshi Lü. Average behavior of Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 137 (2009) 1961-1969. MR 2480277.
Abstract, references, and article information   
View Article: PDF

[22] Sharon Anne Garthwaite. Vector-valued Maass-Poincaré series. Proc. Amer. Math. Soc. 136 (2008) 427-436. MR 2358480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hirofumi Nagoshi. Distribution of Hecke eigenvalues. Proc. Amer. Math. Soc. 134 (2006) 3097-3106. MR 2231890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emre Alkan. Nonvanishing of Fourier coefficients of modular forms. Proc. Amer. Math. Soc. 131 (2003) 1673-1680. MR 1953571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ze-Li Dou. A note on a lemma of Shimura. Proc. Amer. Math. Soc. 131 (2003) 77-82. MR 1929025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Srinath Baba, Kalyan Chakraborty and Yiannis N. Petridis. On the number of Fourier coefficients that determine a Hilbert modular form. Proc. Amer. Math. Soc. 130 (2002) 2497-2502. MR 1900854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul C. Pasles and Wladimir de Azevedo Pribitkin. A generalization of the Lipschitz summation formula and some applications. Proc. Amer. Math. Soc. 129 (2001) 3177-3184. MR 1844990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gabriel Berger. Relations between cusp forms on congruence and noncongruence groups. Proc. Amer. Math. Soc. 128 (2000) 2869-2874. MR 1695104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shamita Dutta Gupta and Xiaotie She. On Euler products associated with noncuspidal metaplectic forms. Proc. Amer. Math. Soc. 128 (2000) 2203-2212. MR 1707145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2